# SDR DALA2014080404339

- Difficulty date: August 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 46,946 hours, 20,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FUSELAGE CABIN FLOORBEAM BS 727B SPLICE STRAP LBL 24.75 AND RBL 24.75 HAS CRACK DAMAGE.  REPAIRED IAW ERA 527801.
